# SDR AALA20161123023

- Difficulty date: November 17, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 14,728 hours, 1,698 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOOTREST ON SEAT IN CREW REST AREA WILL NOT FULLY RETRACT AND BLOCKS THE ESCAPE LATCH. ADJUSTED THE FOOTREST CONTROL CABLE IAW AMM 25-25-01. OPERATIONAL CHECK NORMAL.
